Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

July 21, 2014Jones County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 21, 2014, 9:53 PM EDT for Jones County, Georgia. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2014, 9:53 PM EDT (01:53 UTC)
Expired
Jul 21, 2014, 11:00 PM EDT
In force
67 min
Issued by
NWS Atlanta, GA

County Jones County, GA

The radar

The Robins AFB radar (KJGX), 49 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.9 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1352 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1352 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

450 
WWUS82 KFFC 220153
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
953 PM EDT MON JUL 21 2014

GAZ059-060-071>073-220300-
953 PM EDT MON JUL 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY 
RAIN IN PUTNAM...MONROE...JONES...BALDWIN AND JASPER COUNTIES UNTIL 
1100 PM EDT...

AT 952 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STANFORDVILLE...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PUTNAM...MONROE...JONES...BALDWIN AND JASPER COUNTIES THROUGH 1100 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ETHRIDGE...
RESSEAUS CROSSROADS...STANFORDVILLE...BLOUNTSVILLE...HILLSBORO...
JARRELL PLANTATION...CLINTON...JAMES...BRADLEY...WAYSIDE...ROUND OAK
AND GRAY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3293 8347 3306 8376 3331 8354 3322 8335
TIME...MOT...LOC 0153Z 028DEG 5KT 3319 8349

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 7:40 PM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jul 21, 7:40 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT MON JUL 21 2014

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
AN UPPER LOW PRESSURE SYSTEM CURRENTLY SPINNING OVER ALABAMA IS
PROGGD BY MODELS TO SLOWLY RETROGRADE WSW OVER SOUTH LA/MS/AL BY
EARLY TUESDAY... WHERE IT CONTINUES TO SPIN THROUGH TUESDAY NIGHT.
AS A RESULT... THE STATE REMAINS ON THE MOIST AND ACTIVE EAST SIDE
WHERE MODELS AGREE ON A SERIES OF WEAK VORT LOBES TRAVERSING AROUND
THE LOW THROUGH THE FORECAST PERIOD. WITH LITTLE CHANGE IN
AIRMASS... WILL LEAN TOWARD PERSISTENCE AND EXPECT SCATTERED TO
NUMEROUS AFTERNOON AND EVENING CONVECTION...WITH SCATTERED TO
ISOLATED CONVECTION OVERNIGHT. THE MAIN THUNDERSTORM THREAT WILL
LIKELY REMAIN SOUTH OF THE I-20 CORRIDOR WEST OF ATLANTA... AND
SOUTH OF THE I-85 CORRIDOR EAST OF ATLANTA THROUGH THIS EVENING...
AND AGAIN ON TUESDAY. EXPECT SPOTTY SHOWERS AND PATCHES OF LIGHT
RAIN/DRIZZLE EACH NIGHT.

SPC IS SHOWING ONLY A GENERAL THUNDER OUTLOOK FOR THE AREA THROUGH
TUESDAY NIGHT... AND THIS LOOKS REASONABLE WITH VERY LITTLE WIND
SHEAR OR FORCING. THEREFORE... NO SEVERE STORMS ARE EXPECTED. THE
GREATER CONCERN CONTINUES TO BE LOCALLY HEAVY RAIN AS TRAINING
SHOWERS/THUNDERSTORMS OVER AN ALREADY WET GROUND COULD QUICKLY
PRODUCE VERY HEAVY RAIN AND LOCALIZED FLOODING. ALTHOUGH ISOLATED
THUNDERSTORMS ARE POSSIBLE OVERNIGHT... THE GREATER THUNDERSTORM
THREAT SHOULD DIMINISH BY 11 PM EACH EVENING.

AS FOR TEMPS...THE PERSISTENT MOIST TROPICAL AIRMASS WITH AMPLE
CLOUDS AND INCREASED RAIN POTENTIAL WILL WARRANT LEANING TOWARD
PERSISTENCE FOR LOWS TONIGHT AND HIGHS AGAIN ON TUESDAY. MAY SEE
SOME SLIGHTLY COOLER LOWS TUESDAY NIGHT AS HIGH PRESSURE TRIES TO
BUILD IN FROM THE EAST AS THE LOW PRESSURE SYSTEM SPINS OVER LOWER
LA.

39

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
NO CHANGES MADE TO THE EXTENDED FORECAST. GENERALLY ABOVE NORMAL
RAIN CHANCES CONTINUE INTO THE EXTENDED PERIOD AS ACTIVE WEATHER
PATTERN CONTINUES. MODELS STILL KEEP HIGH PRESSURE RIDGE AT
BAY...CENTERED OVER THE SOUTH CENTRAL U.S. BY LATE TUESDAY. MODEL
CONSENSUS HAS UPPER LEVEL LOW CENTERED OVER THE NORTHERN GULF OF
MEXICO STATES AT THIS TIME...KEEPING AMPLE MOISTURE ACROSS GEORGIA
AND THE CAROLINAS. LITTLE CHANGE IS EXPECTED IN THE MOISTURE
POSITION OVER THE STATE TUESDAY NIGHT INTO THURSDAY MORNING...WITH
GOOD CHANCE POPS OR HIGHER EACH AFTERNOON. THURSDAY ANOTHER FRONT
PUSHES INTO THE REGION...TRIGGERING ADDITIONAL RAINFALL. NORTHWEST
FLOW PREVAILS INTO THE WEEKEND WITH MODELS SUGGESTING THE ACTIVE
PATTERN WILL USHER SEVERAL DISTURBANCES ACROSS THE AREA. THERE IS
SOME DISAGREEMENT BETWEEN THE GFS AND ECMWF ON TIMING...ESPECIALLY
INTO EARLY NEXT WEEK...AND HAVE GENERALLY KEPT POPS LOW IN THE
OVERNIGHT PERIODS...AND INTO THE GOOD CHANCE CATEGORY EACH DAY.

HAVE CONTINUED TO HIGHLIGHT THE AFTERNOON PERIODS WITH THE BEST
POTENTIAL FOR SHOWERS AND THUNDERSTORMS WITH THE DIURNAL
ENHANCEMENT OF THE CONVECTION. ADVERTISED INSTABILITIES STILL LOOK
TO SUPPORT STRONG TO POTENTIALLY BRIEF SEVERE STORMS EACH
AFTERNOON...BUT ON THE WHOLE STILL EXPECT THE MAJORITY TO BE SUB-
SEVERE WITH THE MAIN CONCERN BEING HEAVY RAINFALL. PWS CONTINUE TO
BE HIGH /WELL ABOVE NORMAL FOR THIS TIME OF YEAR/ AND LOCALIZED
HEAVY RAINFALL AMOUNTS CAN BE EXPECTED...PARTICULARLY OVER AREAS
WHERE STORMS HAVE LITTLE MOVEMENT...OR WHERE STORMS MAY TRAIN OVER
THE SAME LOCATION. THINKING IS STILL THAT THE FLASH FLOOD RISK IS
ISOLATED/LOCALIZED...AND HAVE NOT ISSUED ANY KIND OF WATCH AT THIS
TIME.

GENERALLY NORMAL TO SLIGHTLY BELOW NORMAL HIGH TEMPERATURES CONTINUE
TO LOOK APPROPRIATE FOR THE WEEK GIVEN THE EXTENDED PERIODS OF
AMPLE CLOUD COVER AND CONVECTION WHICH WILL LIMIT INSOLATION.

31/01

&&

.AVIATION...
00Z UPDATE...
UPPER LOW MEANDERING OVER NORTH AL/MS WILL HOLD TAF SITES DEEP IN A
WARM/MOIST/UNSTABLE AIRMASS. WITH LITTLE CHANGE EXPECTED... WILL
LEAN CLOSE TO PERSISTENCE THRU THE TAF PERIOD. SCATTERED SHOWERS OR
THUNDERSTORMS POSSIBLE AT ANY TIME. CEILINGS WILL LOWER TO IFR BY
04Z WITH PATCHY 2-4SM -DZ/BR PROBABLE. CEILINGS IMPROVING TO VFR BY
LATE MORNING TUESDAY. WINDS WILL REMAIN LIGHT AND VARIABLE OVERNIGHT
AND BECOME MAINLY SSE TUESDAY AT 5 TI 8KT.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE IN ALL ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  84  70  91 /  50  60  50  30
ATLANTA         72  84  70  88 /  50  50  40  30
BLAIRSVILLE     68  80  64  83 /  50  60  50  40
CARTERSVILLE    71  85  69  89 /  50  50  50  30
COLUMBUS        72  87  72  92 /  50  50  40  30
GAINESVILLE     70  82  69  87 /  50  60  50  40
MACON           72  86  70  91 /  50  50  40  30
ROME            71  87  70  90 /  50  50  50  40
PEACHTREE CITY  71  84  69  89 /  50  50  40  30
VIDALIA         73  87  73  93 /  50  60  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....01
AVIATION...41
Hazardous weather outlook, Jul 21, 10:56 AM EDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1056 AM EDT MON JUL 21 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221500-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1056 AM EDT MON JUL 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT.

DISCUSSION...

WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO
CONTINUE TODAY AS A STRONG STORM SYSTEM REMAINS ACROSS THE AREA.
THE MAIN CONCERN IS LOCALLY HEAVY RAINFALL...AND AREAS THAT HAVE
SLOW MOVING STORMS...OR WHERE STORMS TRAIN OVER THE SAME
LOCATION...FLASH FLOODING MAY BE A CONCERN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A WET WEEK IS EXPECTED...WITH GENERALLY SCATTERED TO WIDESPREAD
SHOWERS AND THUNDERSTORMS THROUGH SATURDAY. ISOLATED STRONG TO
BRIEFLY SEVERE STORMS CANNOT BE RULED OUT...PARTICULARLY THROUGH
THURSDAY...BUT THE MAIN THREAT WILL CONTINUE TO BE LOCALLY HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 21, 6:15 PM EDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT MON JUL 21 2014

GAZ076-085-086-212300-
615 PM EDT MON JUL 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN JOHNSON...EMANUEL
AND JEFFERSON COUNTIES UNTIL 700 PM EDT...

AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LOUISVILLE TO NEW HOME...MOVING SOUTH AT 10
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS
JOHNSON...EMANUEL AND JEFFERSON COUNTIES THROUGH 700 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NEW
HOME...MOXLEY...WADLEY...BARTOW...LOUISVILLE...BLUNDALE...KITE...DELL
WOOD...THREE POINTS...MODOC...COLEMANS LAKE...SUMMERTOWN AND MEEKS.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50
MPH...HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT
CLOUD-TO-GROUND LIGHTNING...OR HEAVY RAIN.

&&

LAT...LON 3261 8262 3279 8270 3278 8266 3282 8252
      3292 8251 3298 8254 3311 8240 3300 8227
      3293 8227 3284 8231 3281 8222 3282 8215
      3269 8209 3264 8205
TIME...MOT...LOC 2215Z 338DEG 9KT 3305 8238 3278 8233
          3274 8260
Special weather statement, Jul 21, 7:00 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT MON JUL 21 2014

GAZ076-086-212345-
700 PM EDT MON JUL 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN EMANUEL AND
JEFFERSON COUNTIES UNTIL 745 PM EDT...

AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM STELLAVILLE TO CANOOCHEE...MOVING WEST AT
10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS EMANUEL AND
JEFFERSON COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE GEORGE L SMITH STATE PARK...CANOOCHEE...TWIN
CITY...GARFIELD...THREE POINTS...COLEMANS
LAKE...STELLAVILLE...SUMMERTOWN AND MODOC. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3255 8202 3255 8203 3255 8230 3319 8240
      3319 8224 3308 8228 3293 8227 3284 8231
      3281 8222 3282 8215 3281 8213 3266 8208
      3263 8203 3258 8200
TIME...MOT...LOC 2259Z 097DEG 7KT 3315 8229 3287 8226
          3265 8222
Special weather statement, Jul 21, 7:42 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
742 PM EDT MON JUL 21 2014

GAZ076-086-220030-
742 PM EDT MON JUL 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN EMANUEL AND
JEFFERSON COUNTIES UNTIL 830 PM EDT...

AT 739 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MATTHEWS TO LEXSY...MOVING WEST AT 5 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
EMANUEL AND JEFFERSON COUNTIES...INCLUDING AREAS AROUND GEORGE L
SMITH STATE PARK...THREE POINTS...MODOC...COLEMANS LAKE...
CANOOCHEE...TWIN CITY...SUMMERTOWN...STILLMORE...GARFIELD...
MATTHEWS...LEXSY...STELLAVILLE...SWAINSBORO...NUNEZ AND DELLWOOD.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3254 8203 3255 8208 3251 8215 3237 8223
      3239 8240 3245 8240 3250 8254 3260 8255
      3265 8247 3269 8250 3276 8244 3282 8252
      3303 8258 3319 8256 3332 8239 3323 8223
      3284 8231 3282 8215 3266 8208 3261 8200
TIME...MOT...LOC 2342Z 096DEG 7KT 3326 8231 3288 8234
          3247 8229
Special weather statement, Jul 21, 8:27 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 PM EDT MON JUL 21 2014

GAZ076-086-220130-
827 PM EDT MON JUL 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN EMANUEL AND
JEFFERSON COUNTIES UNTIL 930 PM EDT...

AT 825 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN FROM WRENS TO TWIN CITY...DRIFTING
SOUTHWEST AT 5 MPH.

BETWEEN 2 AND 3 INCHES OF RAIN HAVE FALLEN WITH THESE STORMS...WITH
ANOTHER INCH OR TWO POSSIBLE BEFORE THE RAIN TAPERS OFF. RUNOFF FROM
THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS EMANUEL AND
JEFFERSON COUNTIES...INCLUDING AREAS AROUND GEORGE L SMITH STATE
PARK...THREE POINTS...COLEMANS LAKE...CANOOCHEE...TWIN CITY...
SUMMERTOWN...GARFIELD...STELLAVILLE...MOXLEY...MATTHEWS...WRENS...
STAPLETON...WADLEY...LOUISVILLE AND MODOC. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3255 8202 3253 8212 3243 8218 3230 8236
      3236 8241 3244 8238 3250 8252 3259 8258
      3265 8247 3269 8250 3276 8244 3282 8252
      3302 8255 3309 8264 3332 8239 3323 8223
      3284 8231 3282 8215 3266 8208 3261 8200
TIME...MOT...LOC 0026Z 048DEG 8KT 3316 8242 3285 8239
          3253 8221
Special weather statement, Jul 21, 8:45 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
845 PM EDT MON JUL 21 2014

GAZ084-097-220145-
845 PM EDT MON JUL 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN LAURENS AND
WILKINSON COUNTIES UNTIL 945 PM EDT...

AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN FROM 8 MILES SOUTHWEST OF IRWINTON TO
DEXTER...DRIFTING NORTHEAST AT 5 MPH. RAINFALL AMOUNTS FROM THESE
STORMS RANGE BETWEEN 1 AND 2 INCHES WITH ANOTHER 1 TO 2 INCHES
POSSIBLE.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
LAURENS AND WILKINSON COUNTIES...INCLUDING AREAS AROUND MONTROSE...
DEXTER...ALLENTOWN...DUDLEY...HARLOW...CHAPPELLS MILL...DUBLIN...
NICKLESVILLE...MCINTYRE...TOOMSBORO AND IRWINTON. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3233 8305 3249 8318 3278 8334 3283 8331
      3297 8320 3280 8303 3258 8286
TIME...MOT...LOC 0045Z 213DEG 4KT 3272 8327 3262 8316
          3248 8305
Special weather statement, Jul 21, 9:53 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
953 PM EDT MON JUL 21 2014

GAZ059-060-071>073-220300-
953 PM EDT MON JUL 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN PUTNAM...MONROE...JONES...BALDWIN AND JASPER COUNTIES UNTIL
1100 PM EDT...

AT 952 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STANFORDVILLE...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PUTNAM...MONROE...JONES...BALDWIN AND JASPER COUNTIES THROUGH 1100 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ETHRIDGE...
RESSEAUS CROSSROADS...STANFORDVILLE...BLOUNTSVILLE...HILLSBORO...
JARRELL PLANTATION...CLINTON...JAMES...BRADLEY...WAYSIDE...ROUND OAK
AND GRAY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3293 8347 3306 8376 3331 8354 3322 8335
TIME...MOT...LOC 0153Z 028DEG 5KT 3319 8349

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:27 PM EDTSpecial Weather StatementFFCEmanuel, Jefferson63 min
Jul 21, 8:45 PM EDTSpecial Weather StatementFFCWilkinson60 min
Jul 22, 6:01 PM EDTSpecial Weather StatementFFCChattooga29 min
Jul 22, 6:18 PM EDTFlash Flood WarningFFCChattooga6 hr
Jul 22, 6:30 PM EDTSpecial Weather StatementFFCGordon45 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.